# SDR REXA2015010500025

- Difficulty date: January 5, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK GOUGED NEAR BS 661.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.   R & R THE SEAT TRACK IAW AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07.
